# SDR SIMA201904083002

- Difficulty date: April 3, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 33,744 hours, 29,245 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 22 RT CORRODED AT FLOOR LEVEL.  C/W REPAIR OF FR 22R IAW SRM 53-00-04RE AND 51-40-02.
